# SDR FDEA202301290177

- Difficulty date: January 29, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skin
- Part number: AKC754146
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILCONE RH INNER SKIN - APPROX STA.2163 UPPER AREA - WORN/CHAFED. TAILCONE RH INNER SKIN STA Y=2163 - Y=2165, Z=45 - Z=61 STRUCTUAL REPAIR PERFORMED IAW   EA#1-5253-TO372704 PART 1 "FUSELAGE -TAILCONE AND PLATFORM- RH INNER DOUBLER WORN-   REPAIR"
